# SDR SCNA20250807296

- Difficulty date: August 2, 2025
- Submitted: August 7, 2025
- Operation: Air carrier
- Aircraft: N816SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30637
- Aircraft time: 74,044 hours, 26,526 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Stuck
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD GALLEY EMERGENCY EQUIPMENT DOOR STUCK CLOSED- PUSHED IN TO FAR.  UNJAMMED DOOR OPERATED NORMALLY. OK FOR SERVICE REF AMM 25-24-15
